| Model Number |
72404439 |
| Medical Device Problem Codes |
Inflation Problem (1310); Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
It was reported that the patient with an inflatable penile prosthesis (ipp) was unable to fully inflate the cylinders with the tenacio pump.A surgical procedure was performed to remove the tenacio pump and replace with a ms pump.The original cylinders and reservoir remained implanted.No patient complications were reported.
Additional Manufacturer Narrative
Correction to field h7: if remedial act init, type.Correction to field h9: correction/removal reporting #.Concomitant product udi for reservoir is (b)(4).
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Correction to field c2/d10: concomitant product/therapy.Model number/catalog number: 720185-01,
batch/lot number: 1100587201,
model/catalog description: reservoir flat iz 100 ml,
unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, the tenacio pump of this inflatable penile prosthesis (ipp) underwent a thorough analysis.The tenacio pump was microscopically inspected, leak and functionally tested.The component passed the visual inspection and leakage test.The component did not pass the deflation test.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications prior to distribution.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.A risk review was completed and confirmed that the events of mechanical malfunction (leaks, incomplete inflation/ deflation, kinking) and difficult to inflate were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reported allegation of pump inflation was unable to be confirmed; therefore, a conclusion code of cause not established was assigned to this investigation.However, the pump not passing the deflation test could affect the product performance.